CROCIN 240 DS SUSPENSION MIXED FRUIT

(bottle of 60 ml Suspension)

GlaxoSmithKline Consumer Healthcare

Rs.50.10 Rs.50.61 1% Off

Note:Availability of this product will assure once the Pharmacy partners is confirmed.

PRODUCT DETAILS

Crocin 240 DS Suspension Mixed fruit is a useful remedy which helps in relieving ailments such as fever, earache and headache in children. It provides quick relief and is gentle on sensitive the stomach of children. It is available in different flavours such as Peppermint, Strawberry and Mixed Fruit.

Key Ingredient:
Paracetamol

Key Benefits:
Helps in treating feverProvides relief from Earache and HeadacheEffective in symptoms of cold and fluAvailable in different flavoursProvides quick relief and is gentle on the sensitive stomach of children
Directions For Use
Dosage should be directed by the physician.

Safety Information:
Read the label carefully before useKeep out of the reach of childrenUse under medical supervisionDo not exceed the recommended dosageShould not be used along with other paracetamol containing productscontraindicated in patients with known paracetamol hypersensitivityStore in a cool and dry place
Crocin 240 DS Suspension Mixed fruit